# SDR HAIHEEA9834

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Intermittent
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER IS INTERMITTENT.
